# SDR AWXA200301035

- Difficulty date: September 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 52,289 hours, 37,476 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Part number: BCREF2609
- Condition: Broken
- Location: Flap Indicator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX EN ROUTE FOR OMA THE LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED ON AND OFF TWICE AT APPROXIMATELY 70 KTS, REJECTED TAKEOFF.  MEL 27-4, COND. 1 L/E FLAP TRANSIT LIGHT INOP WAS ISSUED.  UPON ARRIVAL BACK IN PHX, MAINTENANCE INSPECTED THE L/E FLAPS AND SLATS, NO DISCREPANCIES WERE NOTED.  INSPECTED THE KORRY LIGHT ASSEMBLY AND FOUND THE LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED L/E FLAP TRANSIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
